# SDR UPS97424361

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6016123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPPER DECK EMERGENCY SLIDE LT LIGHT INOP REQ A 381806 EMERGENCY BATT NOT STOCKED (P/N 60-1612-3), MUST ORDER NUMBER AS SHOWN NO ALT.  REMOVED AND REPLACED UPPER DECK EMER SLIDE BATTERY PACK.
